Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 412413, 7 pages
Research Article

On New Proximal Point Methods for Solving the Variational Inequalities

1Mathematics Department, COMSATS Institute of Information Technology, Park Road, Islamabad, Pakistan
2Mathematics Department, College of Science, King Saud University, Riyadh, Saudi Arabia

Received 3 October 2011; Accepted 19 October 2011

Academic Editor: Yonghong Yao

Copyright © 2012 Muhammad Aslam Noor et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammad Aslam Noor, Khalida Inayat Noor, and Eisa Al-Said, “On New Proximal Point Methods for Solving the Variational Inequalities,” Journal of Applied Mathematics, vol. 2012, Article ID 412413, 7 pages, 2012. doi:10.1155/2012/412413